Communications in Mathematical Physics

Nonlinear multiplane wave solutions of self-dual Yang-Mills theory

H. J. de Vega

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 116, Number 4 (1988), 659-674.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104161520

Mathematical Reviews number (MathSciNet)
MR0943707

Zentralblatt MATH identifier
0658.58049

Subjects
Primary: 81E13
Secondary: 58G40

Citation

de Vega, H. J. Nonlinear multiplane wave solutions of self-dual Yang-Mills theory. Comm. Math. Phys. 116 (1988), no. 4, 659--674. http://projecteuclid.org/euclid.cmp/1104161520.


Export citation